This is page 1 of 1 (This thread has 13 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Have been taking arsenicaalbum since last Friday for quite badly cracked and swollen erupted eczema under my eyes. After discussion it seems to be stress/anxiety and other internal factors, arsenica seemed right as I havent had this before either. It was suggested I take 1 pillule twice daily with 20mins of Nil by mouth b4 and after for 10 days . It had all started getting better just b4 the pills , but one side has got really bad again , whilst the other has nearly healed. It seems that dose is different to the normal dose and length of taking to? Im getting really upset with it all now , as no cream is working,its very very sore, I cant wear make up (my under eyes are VERY dark ).I dont know what else to try, I know this approach takes much longer and im aware of healing crisis but Is it normal for symptoms to worsen again, for this long, or should there be some change now ?? In the morning I look like someone has beaten me up and my bad eye doesnt fully open.
I was worried as Ive stil used mint toohtpaste and eaten thigns like chillis garlic and onions , I read nlast night on the internet that you should refrain from strong flavours whilst doing a remedy course.
I got the remedy from nelsons pharmacy in central London as was near there for the day. My mum recomneded I go there Think I better call her tommorow.
Best to see a homeopath if you can (they're not too expensive as you don;t have to see them very often-- they also become someone you can ring in a crisis and they tell you what to do for free over the phone - mine's popping into see me tomorrow- but I think she wants a peek at the new baby )
mint toothpaste can be a problem but I have to admit to being very bad at forgetting to take my non-mint toothpaste when having a remedy. it's more that your symptoms have changed- so the remedy has done something- just not cleared completely. it's common to get that and then to need to switch remedies to clear completely. I wouldn't keep taking something that was either no longer doing anything, or actually making it worse. I think you need to talk to a homeopath. You could try the homeopathic helpline although the advice can be a bit hit and miss from what I hear (from other homeopaths))
The one round here Ive been too costs an arm and a leg and I felt relly uncomfortabe with her ,she told me off for cancelling out the remdy with my dd once.Was quite upset at that. I would normally see a practioner, but have to do it withought to much expense right now.
Yeah- and she doesn't sound great either. I think its essential that you have a good relationship with your homeopath (more than a GP really). Might be worth checking to see whether there are any homeopaths working with the local NHS (some are starting to as its being encouraged by some primary care trusts), or whether there are any free clinics being run in a local sure start area (this is becoming more common as well)
Do you have access to a book? It's bnest to prescribe more on your emotional symptoms (especially for things like eczema to be honest). For instance my mum had very bad psoriasis- and was losing her hair because of it. She'd had it for ages, had been sent to consultant dermatolgists etc had taken all the strong stuff- nothing worked- except a course of nat mur. And emotionally she is sooooo nat mur that I know the homeopath prescirbed on emotional.mental symptoms rather than the psoriasis.
yes thats what the nelsons lady was getting at , its more about the person than the illness/symptoms of illness yes ?? I think she thought I came accross as arsenica person. I need a longer consultation as habe come thorugh a year of lots of emeotional /physcholigical problems.
Im hoping to encourage my mum to get my nana to go this route as she has VERY VERY acute eczma , which continualy comes back every few years and then the bouts stay for years too. No creams work for her either.
Thanx for your help last night , you seem knowledgable. I spoke to nelsons lady this morning and she suggested that I stop the remedy now ,(is that because it can have the opposite effect if such a severe reaction & u dont stop??), she said that the eruption is a good sign and also that one side is healing already is good too. She told me to wait 5 more days pill free and see what happens and if no change call her again for advice on another remedy. She said it is prefered that a more gentle healing happens but said that this remedy was probably good for me as I had such a bad reaction!!!
Not very knowledgable yet but I want to train to be a homeopath (have siigned up for the course and done some reading, but writing is hard!) The approach sounds sensible. Skin is always a nightmare though. TBH I find prescribing in adults really hard- children are much easier!